# SDR 2003FA0001010

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: General aviation
- Aircraft: N4134T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843206
- Engine: Lyc O360A4M
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: MHB6016
- Part serial: DO60675
- Condition: Failed
- Location: Engine
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTED START OF AIRCRAFT ENGINE WOULD NOT START.  MAINTENANCE TECH TROUBLESHOOTING START SYSTEM FOUND THAT DC POWER WAS GETTING TO STARTER HOWEVER NO POWER WAS COMING OUT OF STARTER.  PROBABLE CAUSE IS AN INTERNAL FAILURE WITH THE STARTER.  STARTER SENT BACK TO MFG FOR ANALYSIS AND AT THIS TIME NO RECOMMENDATION TO PREVENT RECURRENCE.
